# SDR HEEA084375

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,517 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Siren
- Part number: AA21400
- Part serial: 1267
- Condition: Inoperative
- Location: Pa System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA SYSTEM SIREN INOPERATIVE, BURNS FUSE.
